Game Booster causing fps problems.

Technical Support
Basically i installed and started using a program called game booster to improve my fps and generally improve how my game run but one some games it actually seems to make the games run worse while improving others. World of Warcraft and Call of Duty 4 have random fps drops that freeze up my game for a second or two every few seconds but run fine without game booster. The really strange thing is that it doesn't do that to other games and actually makes them run more smooth. I can run wow fine without game booster but i would like it just to help out but if it's gonna keep doing this then i can't use it. If i posted this in the wrong section i am sorry, kinda new to posting in forums.
Shandraya,

I would recommend you do not use this booster program with World of Warcraft if it is causing conflicts with your game play.

World of Warcraft is highly optimized already and we do receive reports of issues when players try running the game on overclocked systems.

________________________________________________
Technical Support
Want to speak with someone directly? http://us.blizzard.com/en-us/company/about/contact.html

Check your G-diffuser system!

Join the Conversation

Return to Forum